# SDR NWAA072346716

- Difficulty date: June 23, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Aircraft time: 104,945 hours, 25,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 390 S5r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND CRACK AT FORWARD UPPER CORNER OF UPPER DECK DOOR CUTOUT SKIN AT BS 390 S5R.  REPAIRED PER EA 67-209244.
